MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; CATHETER-BALLOON INFLATOR, SINGLE-USE

MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; CATHETER-BALLOON INFLATOR, SINGLE-USE
Catalog Number IN4130/CNK
Medical Device Problem Codes Inflation Problem (1310); Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and one similar complaint for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
The account alleges that the retainer cap of the inflation device was found to be loose.This made it impossible to inflate the device normally.No patient injury.

Brand Name
BASIXCOMPAK¿
Common Device Name
CATHETER-BALLOON INFLATOR, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, ut 84095
MX   84095
MDR Report Key24054291
Report Number1721504-2026-00814
Device Sequence Number10023521
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/CNK
Device Lot NumberI3204119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown